JournalscmhVol. 84, No. 2pp. 223–233

Diameter pinching in almost positive Ricci curvature

  • Erwann Aubry

    Université de Nice, France
Diameter pinching in almost positive Ricci curvature cover
Download PDF

Abstract

In this paper we prove a diameter sphere theorem and its corresponding λ1 sphere theorem under Lp control of the curvature. They are generalizations of some results due to S. Ilias [8].

Cite this article

Erwann Aubry, Diameter pinching in almost positive Ricci curvature. Comment. Math. Helv. 84 (2009), no. 2, pp. 223–233

DOI 10.4171/CMH/160